# SDR UPS205015

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT IN FLIGHT DECK INOP.  BATTERIES ROBBED FOR A/C 212 FROM 929.  REMOVED AND REPLACED 2 BATTERIES, OPS GOOD.
